View Single Post
  #1  
Old 07-12-18, 10:57 AM
mbondi mbondi is offline
Newbie
 

Join Date: Jun 2018
Location: san rafael
Posts: 3
Thanks: 6
Thanked 2 Times in 1 Post
mbondi is on a distinguished road
lost my life because of this medication

Hello all, this is my second post here. I was prescribed adderall and took if for about two years, the dosage was way too high and caused some major mood swings and changes in my behavior. I lost my relationship because of this. In the aftermath, there have been sooo many changes to my personality back to my normal self, but this has actually caused me to lose some sense of myself, or maybe I am rebuilding my sense of self - none the less the combination of having lost my best friend and partner is making it all feel really sad, I know I should be feeling better because I am not longer experiencing the anger or irritability or paranoia or any of the physical pieces, but there is just so much sadness, could this be due to the now 50mg lower dose that I am on? does changing doses so quickly have that effect? it feels like it is hard to get to the bottom of all these confused feelings, any thoughts would be much appreciated.
Reply With Quote